# SDR ASAA2020092833236

- Difficulty date: September 28, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N292AK
- Make and model: Boeing 737990ER
- Aircraft serial: 64301
- Aircraft time: 6,674 hours, 2,053 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Cockpit Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK DOOR IS DIFFICULT TO CLOSE, REQUIRING SLAMMING BOTH ENROUTE AND ON THE GROUND.  GROUNDED-YES.  LUBRICATED LATCHING MECHANISM AS NEEDED.  OPERATIONS CHECK GOOD.
